Topomax-Induced Tinnitus

Discussion in 'Introduce Yourself' started by RickF, Jan 30, 2015.

tinnitus forum
    1. RickF

      RickF Member

      Tinnitus Since:
      Hi all, great to find this site. Here's my sad story, if anyone has any clues I would love to hear them:

      I had an epidural steroid injection in my C6/C7 for degenerative disc disease, the doctor clipped my autonomic nerve bundle. That resulted in constant dizziness, headaches, and fatigue. He sent me to a neurologist who determined (despite the obvious evidence) that I had migraines and prescribed me Topomax. I took that for 9 days and now have constant tinnitus with constant high pitched squeal in my ears.

      The weird thing is I've spent the last 30 years on the flightline flying fighter jets and all I got from that was hearing loss, no tinnitus.

      I haven't had time to see if their are any threads concerning tinnitus resulting from Topomax useage, has anyone here heard of that?

    2. James
      No Mood

      James Member Benefactor

      Tinnitus Since:
      Pulsing 03/2013
      Welcome @RickF
      Sorry to read you've come down with Tinnitus.

      I've never heard of Topomax. Seems like one Doctor might comment few drugs are really ototoxic. And I was resistant to taking pills my own Doctor prescribed, but finally gave in, thinking it was a smart thing to do. And your autonomic nerve comment, I agree, something to do with nerve system. What ever happened, I hope you can continue to lead a great life, like you have been. I hope the forum can be of help and support.
    3. RickF

      RickF Member

      Tinnitus Since:
      Thanks James

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.